# SDR AALA20010135

- Difficulty date: January 24, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 25 A/B INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR AT 25 A/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
